The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.08 - August (1998 vol.47)
pp: 894-899
ABSTRACT
<p><b>Abstract</b>—An algorithm for the linear interpolation of multi-input functions sampled on rectangular grids is presented. A geometric approach is adopted and the mathematics is thoroughly developed. We show that the algorithm is optimum. In fact, when the number <it>n</it> of inputs grows to infinity its computational requirement is <tmath>${\cal O}(n {\rm\ log}\ n),$</tmath> which is the same as the lower-bound on the cost of continuous linear interpolation procedures.</p>
INDEX TERMS
Computational multidimensional geometry, high-speed function generation, piecewise-linear interpolation.
CITATION
Riccardo Rovatti, Michele Borgatti, Roberto Guerrieri, "A Geometric Approach to Maximum-Speed n-Dimensional Continuous Linear Interpolation in Rectangular Grids", IEEE Transactions on Computers, vol.47, no. 8, pp. 894-899, August 1998, doi:10.1109/12.707591
29 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool